Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




125 Publications

2023 | Journal Article | IST-REx-ID: 14408 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Mesoscopic central limit theorem for non-Hermitian random matrices,” Probability Theory and Related Fields. Springer Nature, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 12683 | OA
G. Dubach and L. Erdös, “Dynamics of a rank-one perturbation of a Hermitian matrix,” Electronic Communications in Probability, vol. 28. Institute of Mathematical Statistics, pp. 1–13, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 12761 | OA
G. Cipolloni, L. Erdös, and D. J. Schröder, “Functional central limit theorems for Wigner matrices,” Annals of Applied Probability, vol. 33, no. 1. Institute of Mathematical Statistics, pp. 447–489, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 14542 | OA
S. J. Henheik, A. B. Lauritsen, and B. Roos, “Universality in low-dimensional BCS theory,” Reviews in Mathematical Physics. World Scientific Publishing, 2023.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2023 | Journal Article | IST-REx-ID: 14667 | OA
L. Erdös and H. C. Ji, “Functional CLT for non-Hermitian random matrices,” Annales de l’institut Henri Poincare (B) Probability and Statistics, vol. 59, no. 4. Institute of Mathematical Statistics, pp. 2083–2105, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications